MathSciNet Relay Station
MathSciNet bibliographic data
MR1418579 57R57 (57M25 57N10 57N13 58D29)
Meng, Guowu; Taubes, Clifford Henry $\underline{\rm SW}=$ Milnor torsion. Math. Res. Lett. 3 (1996), no. 5, 661–674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement